VOL. 23 · NO. 3 | September, 1952
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 23 (3), (September, 1952)
No abstract available
Articles
William G. Cochran
Ann. Math. Statist. 23 (3), 315-345, (September, 1952) DOI: 10.1214/aoms/1177729380
Milton E. Terry
Ann. Math. Statist. 23 (3), 346-366, (September, 1952) DOI: 10.1214/aoms/1177729381
R. C. Bose, W. S. Connor
Ann. Math. Statist. 23 (3), 367-383, (September, 1952) DOI: 10.1214/aoms/1177729382
Edgar P. King
Ann. Math. Statist. 23 (3), 384-395, (September, 1952) DOI: 10.1214/aoms/1177729383
J. L. Hodges Jr., E. L. Lehmann
Ann. Math. Statist. 23 (3), 396-407, (September, 1952) DOI: 10.1214/aoms/1177729384
E. L. Lehmann
Ann. Math. Statist. 23 (3), 408-416, (September, 1952) DOI: 10.1214/aoms/1177729385
D. A. S. Fraser
Ann. Math. Statist. 23 (3), 417-425, (September, 1952) DOI: 10.1214/aoms/1177729386
K. A. Bush
Ann. Math. Statist. 23 (3), 426-434, (September, 1952) DOI: 10.1214/aoms/1177729387
Frank J. Massey Jr.
Ann. Math. Statist. 23 (3), 435-441, (September, 1952) DOI: 10.1214/aoms/1177729388
No abstract available
Eugene Lukacs
Ann. Math. Statist. 23 (3), 442-449, (September, 1952) DOI: 10.1214/aoms/1177729389
D. A. Darling
Ann. Math. Statist. 23 (3), 450-456, (September, 1952) DOI: 10.1214/aoms/1177729390
J. Wolfowitz
Ann. Math. Statist. 23 (3), 457-461, (September, 1952) DOI: 10.1214/aoms/1177729391
J. Kiefer, J. Wolfowitz
Ann. Math. Statist. 23 (3), 462-466, (September, 1952) DOI: 10.1214/aoms/1177729392
Notes
Fausto I. Toranzos
Ann. Math. Statist. 23 (3), 467-469, (September, 1952) DOI: 10.1214/aoms/1177729393
Murray Rosenblatt
Ann. Math. Statist. 23 (3), 470-472, (September, 1952) DOI: 10.1214/aoms/1177729394
No abstract available
News
Ann. Math. Statist. 23 (3), 472-483, (September, 1952) DOI: 10.1214/aoms/1177729395
No abstract available
Ann. Math. Statist. 23 (3), 483-491, (September, 1952) DOI: 10.1214/aoms/1177729396
No abstract available
Publications
Ann. Math. Statist. 23 (3), 491, (September, 1952) DOI: 10.1214/aoms/1177729397
No abstract available
Back Matter
Ann. Math. Statist. 23 (3), (September, 1952)
No abstract available
Back to Top